# SDR FDEA201311132757

- Difficulty date: November 13, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101828
- Condition: Chafed
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540, S16L FRAME INNER FLANGE CHAFED.  REPAIRED IAW EA F-5310-T0303900 PART 1.  MAJOR REPAIR.
